# SDR QXEA200400489

- Difficulty date: June 30, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 14,877 hours, 21,278 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Condition: Out Of Rig
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OTH - FLIGHT 2208 - WHEN AUTOPILOT SELECTED OFF DURING DESCENT AIRCRAFT IMMEDIATELY ROLLED RIGHT.  TOOK 1/2 AILERON TRIM TO LEVEL.  ROLL CONTROL FEELS SLUGGISH AND STIFF.  AIRCRAFT LANDED SAFELY.  RIGGED ADJUSTABLE TAB PER DHC-8 MM 27-13-00-830-801.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
